# SDR FDEA2020082631996

- Difficulty date: August 23, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42719
- Aircraft time: 8,475 hours, 3,719 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING NR 5 SLAT LOWER TRAILING EDGE WEDGE SKIN CHAFED NUMEROUS SPOTS.  REMOVED FINISH AT AREA AS MARKED OF NR 5 SLAT TRAILING EDGE WEDGE. LOWER SKIN, FOUND 1EA AREA OF 4 EA. REQUIRE REPAIR, REPAIRED IAW B767 SRM 57-43-02-1A.  REMOVED DAMAGE 1EA AREA AND REPAIRED IAW B767 SRM 57-43-02-02-2R AND B767 SRM  57-70-10-2R.  SEALED, PRIMED & TOPCOAT FINISHED IAW B767 SRM 51-70-10-2R PAR. 22.
